# SDR HEEA0013595

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 NEEDLE DOESN'T MOVE WHEN POWER IS APPLIED.
